# SDR AALA201610259002

- Difficulty date: October 14, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 20,287 hours, 14,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17014442001
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ELONGATED HOLE ON FORWARD MAIN CABIN BEAM BETWEEN FRAMES 12 AND 13 AT -Y770.  REPLACED BEAM IAW SRM 51-41-01, 51-41-02 AND 51-43-03.
